Stability of a finite-difference analogue of a two-dimensional
Doklady Akademii Nauk, Tome 292 (1987) no. 1, pp. 25-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_1_a3,
author = {S. I. Kabanikhin and G. B. Bakanov},
title = {Stability of a finite-difference analogue of a two-dimensional},
journal = {Doklady Akademii Nauk},
pages = {25--29},
year = {1987},
volume = {292},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_1_a3/}
}
S. I. Kabanikhin; G. B. Bakanov. Stability of a finite-difference analogue of a two-dimensional. Doklady Akademii Nauk, Tome 292 (1987) no. 1, pp. 25-29. http://geodesic.mathdoc.fr/item/DAN_1987_292_1_a3/